# SDR SWIA2020061051027

- Difficulty date: May 2, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Limits
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE PAX DOOR FUSELAGE SIDE PIANO HINGE WITH NEW DUE TO INNER PIN BORE OUT OF LIMITS.   REMOVED OUT OF LIMITS PAX DOOR FUSELAGE SIDE PIANO HINGE AND INSTALLED NEW PAX DOOR FUSELAGE SIDE PIANO HINGE, IAW SRM. PRESSURE LEAK CHECKED GOOD.
